# SDR UIEA2018092702091

- Difficulty date: September 27, 2018
- Submitted: October 8, 2018
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 86,909 hours, 18,461 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Light
- Condition: Inoperative
- Location: Fuel System
- Stage of operation: TX
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

LEFT SPAR VALVE LIGHT DOES NOT COME ON WHEN MOVING FUEL CUTOFF SWITCH FROM CUTOFF TO RUN. REPAIRED LT SPAR VALVE LIGHT IAW SWPM & WDM 28-22-21. OPS CHECK GOOD.
